# SDR 9JLA2022091539411

- Difficulty date: August 30, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N745K
- Make and model: Lear 45LEAR
- Aircraft serial: 45245
- Aircraft time: 5,652 hours, 3,604 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE PRIMARY PITCH TRIM FAILED ON SHORT FINAL WHEN FULLY CONFIGURED WITH THE AUTO PILOT. THE LANDING WAS UNEVENTFUL. THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND THE TRIM ACTUATOR AND TRIM CONTROL BOX DEFECTIVE. THE PITCH TRIM ACTUATOR WAS REMOVED AND A REPAIRED ACTUATOR INSTALLED AND THE TRIM CONTROL BOX WAS REMOVED WITH A REPAIRED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.         TRIM CONTROL BOX REMOVED P/N 6627401000-003 S/N D450 STAB ACTUATOR REMOVED P/N 6627401000-009 S/N B0596
